# SDR REXA2013052800978

- Difficulty date: May 28, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING 195DL METAL STIFFENER CRACKED AND CHAFED.  REMOVED FABRICATED AND REPLACED CRACKED STIFFENER IAW SRM 51-42-13 51-40-11 & 51-24-21.
